# SDR USAA061039

- Difficulty date: August 10, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 41,255 hours, 41,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: USEA9793456996
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 324 RBL 40-62 FLOORBEAM CORROSION.  CUT OUT DAMAGE, REPLACED WITH NEW SECTION PER EA 97934; CORR TASK C53-221-03; LEVEL 1, DEFECT SIZE: 22" L X .063"D.
